# SDR CALA2022100602690

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr12 To Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOC. BTW FR12 TO FR24 IN PASSENGER CABIN. SEE AEROMAN NON ROUTINE 2022-393813 REPLACED FLOORBEAM -Y765 LOC BTW FR.12 TO FR.14 IN PASSENGER MEASURE OF CORROSION ARE L=4.125 IN, W=1.217 IN, D=0.083IN, CABIN IAW A320 SRM 51-72-11-911-001 AND DRAWING D53112726, TOOL USED CALIPER P/N: 500-752-20, S/N: B21015879, DUE DATE: PERFORMED DVI ON AREA AND NOT FOUND MORE DAMAGE IAW NTM AUG-10-2022 51-90-00, PERFORMED SCEPTRE ENTRY ON LOG PAGE NUMBER IS: 9213818 SEE AEROMAN NON ROUTINE 2022-393813 FOR INSPECTIONS
